Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A weak Asplund space whose dual is not in Stegall's class


Author: Ondrej F. K. Kalenda
Journal: Proc. Amer. Math. Soc. 130 (2002), 2139-2143
MSC (2000): Primary 54C60, 26E25, 54C10
Published electronically: February 27, 2002
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, under some additional set-theoretical assumptions which are equiconsistent with the existence of a measurable cardinal, there is a weak Asplund space whose dual, equipped with the weak* topology, is not in Stegall's class. This completes a result by Kenderov, Moors and Sciffer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C60, 26E25, 54C10

Retrieve articles in all journals with MSC (2000): 54C60, 26E25, 54C10


Additional Information

Ondrej F. K. Kalenda
Affiliation: Department of Mathematical Analysis, Sokolovská 83, 186 75 Praha 8, Czech Republic
Email: kalenda@karlin.mff.cuni.cz

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06625-X
PII: S 0002-9939(02)06625-X
Keywords: Weak Asplund space, fragmentable space, Stegall's class of spaces
Received by editor(s): April 5, 2000
Published electronically: February 27, 2002
Additional Notes: Partially supported by research grants GAUK 277/2001, GAČR 201/00/1466 and MSM 113200007.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2002 American Mathematical Society